# SDR HNAA20130200057

- Difficulty date: February 14, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 58,877 hours, 65,394 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Diaphragm
- Part number: A238834
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAPHRAGM IS CRACKED ON RT FINGERNAIL AT STA  XN215, OTBD LOWER CORNER.  R & R DIAPHRAGM IAW STRUCTURAL REPAIR  MANUAL 51-42-051.
